# SDR CALA2018120702532

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470426202
- Condition: Corroded
- Location: Frames 57-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCD 5300-01440 AFT CARGO COMPARTMENT BETWEEN FR57-58 STRINGER 43 R HAS CORROSION SPOTS ON UPPER (A3NB-53-4-6179). PER HAECO LCQ R EF NO. 9297166 (33166). GENERATED BY V919150. REMOVED AND REPLACED STR 43R FR 57-60 IAW A320 SRM 51-42-11-001/ 51-44-11-001 WORK ACCOMPLISHED BY V061680 INSP BY LC-90
